# SDR DL76L081565

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N176DN
- Make and model: Boeing 767332
- Aircraft serial: 25061
- Aircraft time: 84,263 hours, 12,692 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Loose
- Location: Trim Module
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB - ON TAXI OUT RUDDER TRIM INOP.  NO MEL RELIEF, MTC RESEATED CONNECTOR ON RUDDER TRIM MODULE SYSTEM.  OPS CK OK.
